We understand that people with cancer are worried about coronavirus.
Here is the
We will update it regularly.
I was diagnosed with grade 3 invasive ductal carcinoma with positive lymph nodes in June to date I have had 3 x ECTchemo treatments, plus 3 x Docetaxal with patuzamab and trantuzamab as m HER2+
I am due to have my final chemo in November after which I am to have a lumpectomy and axillary node clearance.
My surgeon has explained the proceedure but I would like to grateful to hear from fellow patients with regards thier experiences and recovery.
Look forward to any replys.
I cannot answer your question but I am just behind you in treatment and interested in any responses you receive.
I am half way through the same treatment as you and have an MRI lined up for next week to see the effect treatment has had. Then I will have an appointment with surgeon so I yet don’t know what they will advise. When first diagnosed I was told it would probably be a lumpectomy and then radiotherapy. My lump was rather large - grade 3 - and after the oncologists examination she assured me the lump is now smaller. So my mind is now thinking should I have a lumpectomy if offered or just say I think it’s safer to go for a mastectomy. Not that I really want that outcome !Also can I ask how you found Docetaxel Perjeta Herceptin treatment compared to EC. Have you had sore joints? Any numbness in hands and feet ? I have just completed my three EC and next treatment is the first of three Docetaxel etc. So my last chemo is in December.
Thanks Jojodot X
Thank you for your reply.
I had awful side affects with ECT so was very pleased to have move on.
Different hospitals do things different ways.
When I started the Docetaxel, I attended the chemo suite for 3 consecutive days.
I was given patuzamab the 1st day, Trastuzamab the 2nd & Docetaxel chemo on the 3rd. It was done this way to check for side effects of the individual drugs.
Thankfully I was fine so next session I recieved all 3 on the same day however they left a gap of 30 mins between each drug.
I have today had my 3rd treatment.
With regards side effects, I will be totally honest, I have had diarrhoea, skin rash, ulcerated mouth, fatigue and aching joint/muscle pain. I also lost my eyebrows & lashes
No tingling or numbness as yet.
I've had meds & creams that have worked to counteract these symptoms so all in all is bearable.
My tumour has reduced from 3.5CM to 6MM so great result. Makes all the suffering worth while.
I hope your MRI shows your making good progress too.
Best Wishes T x
Thats an excellent response and good to know all the suffering is worth it ! Fantastic news.
Next treatment I have to go to unit for the whole day and be introduced to all three drugs one by one to monitor reaction. Then if all well I will get them all at the same time for following two.
All the best,
Safe payments by:
We're here to provide physical, financial and emotional support. So whatever cancer throws your way, we're right there with you.
© Macmillan Cancer Support
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man
(604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company
number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: